Publications

Standard

1.Regularity of powers of forests and cycles

J. Algebraic Combin., 42(4):1077–1095, 2015.

Joint with Huy Tai Ha, and Tran Nam Trung

[arXiv:1409.0277]

2. Regularity of powers of unicyclic graphs

Joint with Ali Alilooee, and Selvaraja S

(Submitted)

[arXiv:1702.00916]

3. Cohen-Macaulay toric rings associated to graphs

Joint with Huy Tai Ha, and Augustina O’Keefe

(Submitted)

[arXiv:1703.08270]

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s